Restricted Lorenz dominance of economic inequality in one and many dimensions
Karl Mosler
The Journal of Economic Inequality, 2004, vol. 2, issue 2, 89-103
Abstract:
The paper investigates Lorenz dominance and generalized Lorenz dominance to compare distributions of economic status in one and several attributes. Restrictions of these dominance relations are developed that focus on central parts of the distributions and facilitate their comparison. Copyright Kluwer Academic Publishers 2004
Keywords: inequality measurement; lift zonoid order; Lorenz order; majorization; multivariate inequality ordering (search for similar items in EconPapers)
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11)
Downloads: (external link)
http://hdl.handle.net/10.1007/s10888-004-4384-6 (text/html)
Access to full text is restricted to subscribers.
Related works:
Journal Article: Restricted Lorenz dominance of economic inequality in one and many dimensions (2005) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:jecinq:v:2:y:2004:i:2:p:89-103
Ordering information: This journal article can be ordered from
http://www.springer. ... th/journal/10888/PS2
DOI: 10.1007/s10888-004-4384-6
Access Statistics for this article
The Journal of Economic Inequality is currently edited by Stephen Jenkins
More articles in The Journal of Economic Inequality from Springer, Society for the Study of Economic Inequality Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().